Lately Ive been having a lot of symptoms even though I was taking Aciphex and now Prilosec. I sometimes get a tighness in my right shoulder, which is followed by diarrhea (usually my diarrhea has a lot of yellow liquid in it whether or not my shoulder hurts), I've also been exhausted, and have a very low or no appetite, along with all of my other usual symptoms of course. Does anyone else get these? Could they be related?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...